| Model Number |
180111 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
It was reported by a registered nurse (rn) that a peritoneal dialysis (pd) patient discovered a fluid leak when the patient unscrewed the tubing to the drain line after ending their pd treatment.The rn reported that the patient should have been empty but the cycler was still reading 1122ml drained.The cycler would not allow the rn to bypass.It was reported that a please check patient line and drain line message occurred in drain 1 of 5 of treatment.The patient was advised to discontinue the use of their cycler and follow up with their peritoneal dialysis nurse (pdrn).Additional information was requested but has not been obtained.
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
Event or Problem Description
Additional Manufacturer Narrative
Corrected information provided in g4.
Event or Problem Description